Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 60, Number 5  


Estimates of the deviation from exact solutions of boundary value problems in measures stronger than the energy norm
S. I. Repin
767
Gaussian functions combined with Kolmogorov's theorem as applied to approximation of functions of several variables
A. V. Chernov
784
Numerical algorithms for systems with extramassive parallelism
V. P. Osipov, B. N. Chetverushkin
802
Use of projective coordinate descent in the Fekete problem
B. T. Polyak, I. F. Fatkhullin
815
Numerical solution of linear differential equations with nonlocal nonlinear conditions
K. R. Aida-zade
828
On zeros of the modified Bessel function of the second kind
S. M. Bagirova, A. Kh. Khanmamedov
837
Singular points and asymptotics in the singular Cauchy problem for the parabolic equation with a small parameter
S. V. Zakharov
841
Analysis of the quasi-transfer approximation in problems with analytical solution
A. A. Shestakov
853
Two-dimensional stationary thermocapillary flow of two liquids in a plane channel
V. K. Andreev, E. N. Lemeshkova
864
Symmetrization of MHD equations of incompressible viscoelastic polymer fluid
A. M. Blokhin, A. Yu. Goldin
873
On the accuracy of bicompact schemes as applied to computation of unsteady shock waves
M. D. Bragin, B. V. Rogov
884
Mathematical modeling of spot dynamics in a stratified medium
V. A. Gushchin, I. A. Smirnova
900
Parallel mosaic-skeleton algorithm for the numerical solution of a three-dimensional scalar scattering problem in integral form
A. A. Kashirin, S. I. Smagin, M. Yu. Timofeenko
917
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021